Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Homotopy properties of Hamiltonian group actions

Jarek Kędra and Dusa McDuff

Geometry & Topology 9 (2005) 121–162

DOI: 10.2140/gt.2005.9.121

Forward citations
Ś Gal, J Kędra, Symplectic configurations, International Mathematics Research Notices 2006 (2006) 1
D McDuff, The symplectomorphism group of a blow up, Geometriae Dedicata 132 (2008) 1
D McDuff, S Tolman, Polytopes with Mass Linear Functions, Part 1, International Mathematics Research Notices (2009)
Y Savelyev, Quantum characteristic classes and the Hofer metric, Geometry & Topology 12 (2008) 2277